# SDR WWMA950070

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Cap
- Part number: 14004120
- Condition: Defective
- Location: Nr 4 A/S Xducer
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, THE BRAKES FAILED ON THE CAPTAIN'S SIDE, BOTH PEDALS.  CYCLED THE BRAKE ANTI-SKID SWITCH WITHOUT RESTORING THE BRAKE EFFECTIVENESS.  THIS WAS THE SECOND OCCURANCE OF THE SAME PROBLEM ON THE SAME DAY.  MAINTENANCE FOUND THE NR 4 MAIN LANDING GEAR TIRE CAP TO BE LOOSELY FITTED TO THE ANTI-SKID TRANSDUCER.  REPLACED THE TIRE CAP, ALL OPERATIONAL CHECKS GOOD.  THE AIRCRAFT WAS RELEASED WITH NO FURTHER PROBLEMS.
